RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Proceedings of the YSU, Physical and Mathematical Sciences:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Proceedings of the YSU, Physical and Mathematical Sciences, 2012, Issue 3, Pages 9–13 (Mi uzeru141)  

Mathematics

Almost periodicity in spectral analysis representations induced by generalized shift operation

M. I. Karakhanian

Chair of Differential Equations YSU, Armenia

Abstract: The famous Theorem of Yu. Lubich allows us in the language of the almost periodicity to get the criterion of completeness of the eigenvectors of a Hermitian compact operator in a weakly complete Banach space. In this paper this result is strengthened for the representation generated by the operation of the generalized shift.

Keywords: representations, generalized shift operations, almost periodicity.

Full text: PDF file (183 kB)
References: PDF file   HTML file
Received: 15.05.2012
Accepted:21.06.2012
Language:

Citation: M. I. Karakhanian, “Almost periodicity in spectral analysis representations induced by generalized shift operation”, Proceedings of the YSU, Physical and Mathematical Sciences, 2012, no. 3, 9–13

Citation in format AMSBIB
\Bibitem{Kar12}
\by M.~I.~Karakhanian
\paper Almost periodicity in spectral analysis representations induced by generalized shift operation
\jour Proceedings of the YSU, Physical and Mathematical Sciences
\yr 2012
\issue 3
\pages 9--13
\mathnet{http://mi.mathnet.ru/uzeru141}


Linking options:
  • http://mi.mathnet.ru/eng/uzeru141
  • http://mi.mathnet.ru/eng/uzeru/y2012/i3/p9

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Proceedings of the Yerevan State University, series Physical and Mathematical Sciences
    Number of views:
    This page:43
    Full text:17
    References:15

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021